# SDR 0500259610

- Difficulty date: February 8, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Aircraft time: 71,699 hours, 70,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN AFT CARGO COMPARTMENT FORWARD BULKHEAD VERTICAL STIFFENER AT BS 756 L26L.  REPAIRED PER EA 99-201836.
